Redshift distribution of Lyα lines and metal systems
Article first published online: 4 APR 2002
Monthly Notices of the Royal Astronomical Society
Volume 318, Issue 4, pages 1177–1188, November 2000
How to Cite
Demiański, M., Doroshkevich, A. G. and Turchaninov, V. (2000), Redshift distribution of Lyα lines and metal systems. Monthly Notices of the Royal Astronomical Society, 318: 1177–1188. doi: 10.1046/j.1365-8711.2000.03861.x
- Issue published online: 4 APR 2002
- Article first published online: 4 APR 2002
- Accepted 2000 June 26. Received 2000 June 26; in original form 2000 July 14
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!